# SDR COMA0060947

- Difficulty date: November 20, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,907 hours, 13,720 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING T/O.  RESET STALL COMPUTER.
